Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
Model Number
89-4393
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The surgical team opened a chronic ear pack for a procedure.Inside were 10 4x4 x-ray detectable sponges wrapped with a paper band, as usual, but there was also a loose 4x4 x-ray detectable sponge loose in the basin.
New Search
Submit an Adverse Event Report
Brand Name
DEROYAL
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
MDR Report Key
13807805
Report Number
13807805
Device Sequence Number
19347639
Product Code
LRO
UDI-Device Identifier
00749756585750
UDI-Public
(01)00749756585750
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
03/03/2022
Report Date
(Section F)
03/03/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
89-4393
Device Lot Number
54854757
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/18/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
03/03/2022